# SDR SWAA2022101959434

- Difficulty date: September 15, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FLAP TRACK 5 UPPER AND LOWER LATERAL FLANGE EDGE INBOARD AND OUTBOARD SIDE AT RT WING 2022-518199 / [01] REMOVED AND REPLACED FLAP TRACK 5 IAW B737-700 AMM 27-51-15-000-802 AND AMM 27-51-15-400-802 DUE TO FOUND OUT LIMITS TO REPAIR. STEPS ARE DOCUMENTED ON TTG8Q00F31NU. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REMOVED AND REPLACED FLAP TRACK 5 IAW B737-700 AMM 27-51-15-000-802 AND AMM 27-51-15-400-802 DUE TO FOUND OUT LIMITS TO REPAIR. STEPS ARE DOCUMENTED ON TTG8Q00F31NU. SEE INDIVIDUAL SIGN OFF BELOW.
